# SDR ASAA2014101709421

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 608 hours, 182 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT FOR APU ILLUMINATED.  ACFT GROUNDED.  REF TASK 49-60, TASK 801, FOUND MAINTENANCE MSG 49-91227 "LOW OIL QTY".  SHUTDOWN APU FOR 5 MINUTES, RESTARTED APU, RAN BITE CHECK, OIL QTY FULL & NO BLUE MAINTENANCE LIGHT.
